# SDR IPXA2015083192904

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-400
- Aircraft serial: 35666
- Aircraft time: 25,923 hours, 3,893 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817133
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL HAS TWO GOUGES THRU FACE SHEET INTO CORE.  FABRICATED A NEW FLOOR PANEL IAW EO B747-5320-58442-A.
